Erotic hallucinations

I do not think that the reason most of the women rejected me was because I was ugly or fat. I think it was because I am schizophrenic. Most women associate violence with schizophrenia.

Yes, it is true, unless I’m fully medicated, I can be out of control. But on this last day before my depot, I’m happy to be single. Relationships are too stressful.

This is the point where my brain is actually producing enough happiness hormones for me to be happy.

I do have erotic hallucinations. I imagine women are looking at me in the shopping mall. I hallucinated that a woman said hello to me, when she actually didn’t.

I am shy, but I feel ok today. I’m not as depressed as other days.

It’s a nice feeling on the evening before the day I get my 70th depot, almost.

I have been given a lot of depots over the years. I support it when I am feeling depressed, so I know that even if I don’t want to take medication, I am given it without my consent. So that I never get to how bad I was either in 2012 or 2017, during my psychotic episodes.

Hope my blog post isn’t too boring.

I am a cow

I think old men sometimes have better flexibility than me. I wish I was more flexible.

I do not know if I already posted a blog with this video. If I did, here it is again for your convenience!

I think I can just barely kick above hip height on a good day.

I checked my weight on the scales. Just a bit under 122kg.

I still have trouble losing the weight. When I get sad and depressed, I often take extra meds, which further increases my appetite, which slows my weight-loss.

I wish I had better muscle tone. But it is ok, I just exercise for health.

I hope my depot goes well

It’s one more day until my depot injection of 150mg Invega Sustenna. I take this depot every 28 days.

I have been thinking about humility, and love for enemies. There are enemies within the church, as well, as older Greeks in Greek Orthodox churches are often uneducated and disrespectful.

But the same goes for the Vietnamese. One Vietnamese lady called me a psycho because I was mentally ill. She would not hang around with her friends when her friends were around me.

There is a profound lack of respect in the community towards people who are disabled. Nobody wants to talk to you if you have a disability. No girl wants to go out with you either, if you are a disabled male.

I am a lot more glorious than most people. How is an education going to save you from the fires of hell? What’s the point of marrying, fornicating, having kids, working a 9 to 5, enjoying yourself, laughing at the disabled, when you are going to hell?

Many people in hell wish they could warn sinners about what awaits them, but they do not have permission to appear to them, as the request of the rich man in hell in the gospel was denied in sending Lazarus the righteous to the rich man’s brothers who were still on Earth, while they still had time to repent.

After my depot

I love having my depot, because after I get my depot, I can usually go home and have a sleep. The injection has sedative side-effects. I slept from 5pm to 8pm when I got home from the library.

I wasn’t reading books in the library today. I was reading Unseen Warfare at the doctor’s surgery while waiting for my depot. When I was at the library, I was staring off into space, dreading having to go back home again, as I often get attacked by temptations when I am alone in my bedroom.

I really wish I could of helped society somehow. But unfortunately, I am a useless person. But I’m thankful the Australian government allows me to exist.

It is a tough struggle, usually because I’m either unhappy or bored out of my brains.

I wish I had the energy to exercise more, so I could lose all this weight I gained from anti-psychotics. I weighed 122.3kg at the depot today. My weight is slowly creeping up. When you are on medications, the only way to lose weight is to starve yourself or skip dinner.

I look forward to getting anxious. Then maybe I can look forward to my weight dropping.

2 days before my depot is due

It’s not nice to be on medication that has significant side effects, such as weight gain.

Most schizophrenics are given newer anti-psychotics, because the older anti-psychotics cause the body to shake and spasm.

I remember when I was on olanzapine as well as Invega, I would shake every 10 seconds. I remember knocking over the coffee cup with coffee in it all over the computer due to a shake. So it is better not to take more than 1 anti-psychotic.

Things are more stable now, as I occupy my time in limited ways. I go to psycho-social rehabilitation every so often, I see my support worker on a Tuesday, I go to art therapy every 2nd Monday, I go shopping with my parents nearly once a day, and the rest of the time I’m playing computer games. I also do stretching, mindfulness and qi gong. It helps me enjoy and improve myself.

I’ve kind of accepted that I will never be a priest, as I can’t drive a car, and no church will hire me. They sort of want somebody who will give a good turnover in profits. Most ministers only care about how big their congregations are. More people, more people giving donations, the earlier the minister can retire.

I am thankful I get a Centrelink pension, and that there are hospitals to go to if I need a break from society, or I get mentally unwell. I am thankful for my private health cover, so I can go to a quality hospital.

Beef patty (tofu) sparring

I think when I was 60kg at 15 years old, I would still spar pretty badly. I’m the fat one in this video, weighing maybe 120kg at the time, due to weight gain side-effects of the anti-psychotic medication. Fortunately, I’m losing weight at about half a kilogram a month.

Well, as you can see, I’m no tough guy. When me and my friend were the victim of a road rage incident, we just hid in our car. I am not able to confront anybody, due to my extreme cowardice. I am not a police officer.

My sparring technique is pretty bad, slow blocks, inflexible kicks, low energy. It is due to my disabilities, such as autism, and probably other brain damage from ongoing psychosis.

Slap, slap.